Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 31, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Jun 22, 2012, 9:14 PM HST. It took effect at Jun 23, 2012, 9:00 AM HST. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2012, 9:14 PM HST (07:14 UTC)
- In effect from
- Jun 23, 2012, 9:00 AM HST
- Expired
- Jun 29, 2012, 3:30 AM HST
- In force
- 6 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
093 WHHW70 PHFO 230714 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 914 PM HST FRI JUN 22 2012 ...HIGH PRESSURE STRENGTHENING FAR NORTH OF THE ALOHA STATE... .WINDS AND SEAS WILL BE ON THE INCREASE FOR THE TYPICALLY WINDIER ZONES. PHZ119>121-123-124-232015- /O.NEW.PHFO.SC.Y.0031.120623T1900Z-120625T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 914 PM HST FRI JUN 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 6 AM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 6 AM HST MONDAY. * WINDS AND SEAS...BEGINNING LATER SATURDAY MORNING...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
17 follow-up statements
777 WHHW70 PHFO 231330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SAT JUN 23 2012 ...HIGH PRESSURE STRENGTHENING FAR NORTH OF THE ALOHA STATE... .WINDS AND SEAS WILL BE ON THE INCREASE FOR THE TYPICALLY WINDIER ZONES. PHZ119>121-123-124-240230- /O.CON.PHFO.SC.Y.0031.120623T1900Z-120625T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM HST MONDAY. * WINDS AND SEAS...BEGINNING LATER SATURDAY MORNING...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHHW70 PHFO 231932 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 932 AM HST SAT JUN 23 2012 ...STRENGTHENING SURFACE HIGH FAR NORTH NORTHEAST OF THE ISLANDS HAS RESULTED IN MODERATE TO LOCALLY STRONG TRADE WINDS... .WINDS AND SEAS WILL BE ELEVATED FOR THE WINDIER AREAS. PHZ119>121-123-124-240845- /O.CON.PHFO.SC.Y.0031.000000T0000Z-120625T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 932 AM HST SAT JUN 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
062 WHHW70 PHFO 240125 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 325 PM HST SAT JUN 23 2012 ...A STRONG HIGH PRESSURE SYSTEM LOCATED FAR NORTH OF THE ISLANDS WILL MOVE SOUTHWEST SLOWLY...RESULTING IN MODERATE TO STRONG TRADES. .THE ELEVATED WINDS AND SEAS WILL NOT ONLY BE RESTRICTED TO THE TYPICALLY WINDIER AREAS. THEY WILL SPREAD TO MOST OF THE HAWAIIAN WATERS BY SUNDAY NIGHT AND CONTINUE INTO MONDAY. PHZ113-116-241430- /O.EXB.PHFO.SC.Y.0031.000000T0000Z-120626T0400Z/ KAUAI CHANNEL-KAIWI CHANNEL- 325 PM HST SAT JUN 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS... WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>112-114-115-117-241430- /O.EXB.PHFO.SC.Y.0031.120624T1600Z-120626T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS- 325 PM HST SAT JUN 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS... WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-241430- /O.EXT.PHFO.SC.Y.0031.000000T0000Z-120626T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 325 PM HST SAT JUN 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHHW70 PHFO 241330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SUN JUN 24 2012 ...A STRONG HIGH PRESSURE SYSTEM LOCATED FAR NORTH OF THE ISLANDS WILL MOVE WEST SOUTHWEST SLOWLY...RESULTING IN FRESH TO STRONG TRADES. .ELEVATED WINDS AND SEAS WILL AFFECT MOST COASTAL ZONES THROUGH MONDAY AFTERNOON. PHZ110>112-114-115-117-250230- /O.EXT.PHFO.SC.Y.0031.120624T1330Z-120626T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS- 330 AM HST SUN JUN 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ113-116-119>121-123-124-250230- /O.CON.PHFO.SC.Y.0031.000000T0000Z-120626T0400Z/ KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 330 AM HST SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
293 WHHW70 PHFO 250134 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST SUN JUN 24 2012 ...STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL MOVE WEST SOUTHWEST SLOWLY...RESULTING IN FRESH TO STRONG TRADES. .ELEVATED WINDS AND SEAS WILL AFFECT MOST COASTAL WATERS THROUGH TUESDAY AFTERNOON. PHZ110>117-119>121-123-124-251445- /O.EXT.PHFO.SC.Y.0031.000000T0000Z-120627T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 334 PM HST SUN JUN 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
198 WHHW70 PHFO 251327 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 327 AM HST MON JUN 25 2012 ...STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL MOVE WEST SOUTHWEST SLOWLY...RESULTING IN FRESH TO STRONG TRADES. .ELEVATED WINDS AND SEAS WILL AFFECT MOST COASTAL WATERS THROUGH TUESDAY AFTERNOON. PHZ110>117-119>121-123-124-260230- /O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 327 AM HST MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
185 WHHW70 PHFO 260201 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 401 PM HST MON JUN 25 2012 ...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH TUESDAY AFTERNOON... .STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE LOCALLY STRONG TRADE WINDS AND WILL GENERATE ELEVATED SEAS ACROSS MOST WATERS AND CHANNELS. PHZ110>117-119>121-123-124-261515- /O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 401 PM HST MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...THROUGH TUESDAY AFTERNOON...EAST WINDS 20 TO 30 KNOTS AND SEAS TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
833 WHHW70 PHFO 260738 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 938 PM HST MON JUN 25 2012 ...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH TUESDAY AFTERNOON... .STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE LOCALLY STRONG TRADE WINDS AND WILL GENERATE ELEVATED SEAS ACROSS MOST WATERS AND CHANNELS. PHZ110>117-119>121-123-124-262045- /O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 938 PM HST MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...THROUGH TUESDAY AFTERNOON...EAST WINDS 20 TO 30 KNOTS AND SEAS TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
183 WHHW70 PHFO 261325 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 325 AM HST TUE JUN 26 2012 ...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH WEDNESDAY MORNING... .STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE LOCALLY STRONG TRADE WINDS AND WILL GENERATE ELEVATED SEAS ACROSS MOST WATERS AND CHANNELS. PHZ110>117-119>121-123-124-270230- /O.EXT.PHFO.SC.Y.0031.000000T0000Z-120627T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 325 AM HST TUE JUN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH TUESDAY AFTERNOON...EAST WINDS 20 TO 30 KNOTS AND SEAS TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHHW70 PHFO 270125 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 325 PM HST TUE JUN 26 2012 ...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH WEDNESDAY MORNING... .STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS MOST WATERS AND CHANNELS. PHZ110>117-119>121-123-124-271430- /O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 325 PM HST TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH WEDNESDAY MORNING...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WROE
486 WHHW70 PHFO 270746 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 946 PM HST TUE JUN 26 2012 ...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH WEDNESDAY MORNING... .STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS MOST WATERS AND CHANNELS. PHZ110>117-119>121-123-124-271600- /O.CON.PHFO.SC.Y.0031.000000T0000Z-120627T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 946 PM HST TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH WEDNESDAY MORNING...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
200 WHHW70 PHFO 271337 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 337 AM HST WED JUN 27 2012 ...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH LATE THIS AFTERNOON... .STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS MOST WATERS AND CHANNELS. PHZ110>117-119>121-123-124-280245- /O.EXT.PHFO.SC.Y.0031.000000T0000Z-120628T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 337 AM HST WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
388 WHHW70 PHFO 271934 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 934 AM HST WED JUN 27 2012 ...BREEZY TRADES AND ROUGH SEAS TO CONTINUE THROUGH LATE THIS AFTERNOON... .STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS HAWAIIAN WATERS. PHZ110>117-119>121-123-124-280400- /O.CON.PHFO.SC.Y.0031.000000T0000Z-120628T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 934 AM HST WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
656 WHHW70 PHFO 280128 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 PM HST WED JUN 27 2012 ...A SLIGHT DIMINISHING OF THE TRADE WINDS WILL ALLOW THE SMALL CRAFT ADVISORY TO BE DISCONTINUED IN SOME AREAS BUT NOT IN OTHER AREAS THROUGH THE END OF THE WEEK. .STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS ACROSS HAWAIIAN WATERS. PHZ111-112-114-115-117-280230- /O.CAN.PHFO.SC.Y.0031.000000T0000Z-120628T0400Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-OAHU WINDWARD WATERS- OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- 328 PM HST WED JUN 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. HOWEVER...TOTALLY CALM CONDITIONS ARE NOT EXPECTED AND WINDS CAN BE OCCASIONALLY BREEZY THROUGH THE WEEK. $$ PHZ119>121-123-124-281430- /O.EXT.PHFO.SC.Y.0031.000000T0000Z-120629T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 328 PM HST WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-113-116-281430- /O.EXT.PHFO.SC.Y.0031.000000T0000Z-120628T1900Z/ KAUAI NORTHWEST WATERS-KAUAI CHANNEL-KAIWI CHANNEL- 328 PM HST WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM HST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM HST THURSDAY. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND SEAS TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
838 WHHW70 PHFO 281330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST THU JUN 28 2012 ...FRESH TO STRONG TRADES AND ROUGH SEAS TO CONTINUE THROUGH THIS AFTERNOON... .STRONG HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS IN THE TYPICALLY WINDIER ZONES NEAR MAUI COUNTY AND THE BIG ISLAND. PHZ110-113-116-281430- /O.CAN.PHFO.SC.Y.0031.000000T0000Z-120628T1900Z/ KAUAI NORTHWEST WATERS-KAUAI CHANNEL-KAIWI CHANNEL- 330 AM HST THU JUN 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED IN THESE AREAS. THE SMALL CRAFT ADVISORY HAS THUS BEEN CANCELLED. $$ PHZ119>121-123-124-290230- /O.CON.PHFO.SC.Y.0031.000000T0000Z-120629T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST THU JUN 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...NORTHEAST TO EAST WINDS TO 25 KNOTS AND SEAS TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
778 WHHW70 PHFO 290119 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 319 PM HST THU JUN 28 2012 ...BREEZY TRADES AND ROUGH SEAS TO CONTINUE THROUGH TONIGHT... .HIGH PRESSURE FAR NORTH OF THE ISLANDS WILL PRODUCE LOCALLY STRONG TRADE WINDS AND ELEVATED SEAS IN THE TYPICALLY WINDIER ZONES AROUND THE BIG ISLAND. PHZ119-120-290230- /O.CAN.PHFO.SC.Y.0031.000000T0000Z-120629T0400Z/ MAALAEA BAY-PAILOLO CHANNEL- 319 PM HST THU JUN 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PHZ121-123-124-291430- /O.EXT.PHFO.SC.Y.0031.000000T0000Z-120629T1600Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 319 PM HST THU JUN 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST FRIDAY. * WINDS AND SEAS...TRADE WINDS TO 25 KNOTS AND SEAS TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
548 WHHW70 PHFO 291330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST FRI JUN 29 2012 ...TRADE WINDS EASING... .THE PRESSURE GRADIENT ACROSS THE ISLANDS HAS SLACKENED. WINDS AND SEAS ARE ON THE DECLINE. PHZ121-123-124-291430- /O.CAN.PHFO.SC.Y.0031.000000T0000Z-120629T1600Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 330 AM HST FRI JUN 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WITH WINDS AND SEAS DECREASING...THE SMALL CRAFT ADVISORY IS NO LONGER NECESSARY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 8:41 PM HST, 33 minutes earlier.
Area forecast discussion, Jun 22, 8:41 PM HST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 841 PM HST FRI JUN 22 2012 .SYNOPSIS... SHOWERS CURRENTLY RIDING THE TRADE WINDS UPSTREAM OF THE STATE WILL BRING INCREASED CLOUDS AND SHOWERS TO THE ISLANDS TONIGHT. CLOUDS AND SHOWERS WILL LINGER INTO THE MORNING HOURS BEFORE CLEARING IN THE AFTERNOON. MODERATE TRADE WIND WEATHER WILL CONTINUE SATURDAY... INCLUDING AFTERNOON OVERCAST SKIES AND LIMITED SHOWERS OVER THE KONA SLOPES. HIGH PRESSURE WILL STRENGTHEN OVER THE WEEKEND...WITH GUSTY TRADE WINDS EXPECTED SUNDAY THROUGH TUESDAY. SHOWERS WILL INCREASE BOTH SATURDAY AND SUNDAY NIGHTS AS OLD FRONTAL BOUNDARIES BRINGING MOISTURE OVER WINDWARD AREAS. SUMMERTIME TRADE WIND WEATHER IS ON TAP TUESDAY...CONTINUING INTO THE WORK WEEK. && .DISCUSSION... AN AREA OF OVERCAST LOW CLOUDS WITH EMBEDDED SHOWERS IS APPROACHING THE ISLANDS FROM THE EAST THIS EVENING. THE FORECAST FOR SHOWERS...CLOUD COVER...AND RAINFALL AMOUNTS HAVE BEEN INCREASED FOR LATER TONIGHT. EXPECT THE INCREASE IN SHOWERS TO START LATE THIS EVENING AND CONTINUE INTO THE EARLY MORNING HOURS. RAINFALL WILL FOCUS OVER WINDWARD SLOPES BUT SOME SMALLER ACCUMULATIONS WILL OCCUR OVER LEEWARD SMALLER ISLAND LOCATIONS AS WELL. CLOUDS AND SHOWERS WILL DECREASE IN THE LATE MORNING SATURDAY AS DAYTIME HEATING WARMS CLOUD TOPS...BURNING OFF THE THINNER CLOUDS AND REDUCING SHOWERS. HOWEVER...SHOWERS AND CLOUDS WILL LINGER OVER THE WINDWARD SLOPES AS OROGRAPHIC LIFTING COUNTERACTS THE CLOUD TOP WARMING. HIGH PRESSURE 1200 MILES NORTH OF OAHU IS SENDING TRADE WINDS ACROSS THE CENTRAL PACIFIC WITH THE ASSOCIATED PRESSURE GRADIENT OVER THE STATE PROVIDING MODERATE TRADES. THE GRADIENT REMAINS STATIC THROUGH SATURDAY AS THE HIGH/S CENTER REMAINS IN PLACE. SATURDAY NIGHT...LOW PRESSURE RIDES UP THE HIGH/S NORTHWEST PERIPHERY ALONG THE DATELINE...NUDGING THE HIGH SOUTHWARD...TOWARD THE ALOHA STATE. THIS MOVEMENT WILL INCREASE THE NORTH-SOUTH PRESSURE GRADIENT OVER THE ISLANDS...AND ACCELERATE THE WINDS. GUSTY TRADE WINDS ARE FORECAST SUNDAY THROUGH TUESDAY...BEFORE TAPERING WEDNESDAY AS THE HIGH MOVES WESTWARD. TRADE SHOWERS ARE EXPECTED WITH MODERATE RAINS OVER WINDWARD AREAS AT NIGHT AND IN THE EARLIER MORNING HOURS. THE KONA SLOPES WILL SEE CLOUD BUILDUPS IN THE AFTERNOONS AND EVENINGS WITH SOME SHOWERS POSSIBLE. LEEWARD LOCATIONS OF THE SMALLER ISLANDS WILL REMAIN MOSTLY CLEAR WITH A STRAY SHOWER HERE AND THERE. BOTH THE GFS AND ECMWF SHOW TWO OLD FRONTAL BOUNDARIES NORTH OF THE STATE THAT COINCIDE WITH CLOUD BANDS SEEN ON SATELLITE IMAGERY. THE FIRST STRETCHES FROM WEST TO EAST IN AN AREA 250 MILES NORTH OF OAHU...AND THE SECOND IS ORIENTED SIMILARLY AND IS LOCATED 650 MILES NORTHEAST OF OAHU. AS THE HIGH IS PUSHED SOUTH OVER THE WEEKEND...THE FRONTAL BOUNDARIES WILL ALSO MOVE SOUTH WITH THE FIRST BAND REACHING WINDWARD AREAS SATURDAY NIGHT AND THE SECOND SUNDAY NIGHT. SO...STARTING TONIGHT IT LOOKS LIKE A PATTERN OF CLOUDS AND SHOWERS INCREASING AT NIGHT WITH CLEARING SKIES IN THE MORNING AND AFTERNOON. SUNDAY NIGHT AND MONDAY MORNING LOOK TO BE THE WETTEST AS THE DEPTH AND WIDTH OF THE DECAYED BOUNDARY IS MORE ROBUST THAN THE ONE PASSING THROUGH SATURDAY NIGHT. FOR NEXT WEEK...FLUCTUATING LOW LEVEL MOISTURE SEEN IN BOTH THE GFS AND ECMWF WILL BRING FLUCTUATING TRADE SHOWERS THROUGH THE WEEK. HOWEVER...SHOWERS WILL CONTINUE TO CONVERGE ALONG THE LOWER WINDWARD SLOPES WITH MAXIMUM RAINFALL POTENTIAL DURING NIGHTTIME HOURS. && .AVIATION... VFR CONDITIONS PREVAIL AT MOST TAF SITES WITH OCCASIONAL MVFR CONDITIONS EXPECTED TONIGHT OVER WINDWARD AREAS. && .MARINE... BOTH THE LANAI AND BARBERS POINT BUOYS SHOW A SLOW DECLINE IN THE CURRENT SOUTH SWELL. THIS SWELL WILL DIMINISH THROUGH THE WEEKEND. OTHERWISE SMALL SOUTH AND SOUTHEAST SWELLS ARE EXPECTED INTO NEXT WEEK. TRADE WINDS WILL PRODUCE SHORT PERIOD CHOPPY SURF ALONG EAST FACING SHORES WITH INCREASING HEIGHTS SUNDAY THROUGH TUESDAY AS SEAS INCREASE DUE TO STRONGER TRADE WINDS. STRONGER TRADE WINDS ON SATURDAY WILL BRING SCA CONDITIONS TO THE WINDIER ZONES AROUND MAUI AND THE BIG ISLAND. INCREASING WINDS OVER THE OTHER COASTAL WATERS SUNDAY AND MONDAY WILL INCREASE SEAS NEAR 10 FEET AND SCA CONDITIONS ARE LIKELY. && .HFO WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FROM 9 AM SATURDAY TO 6 AM HST MONDAY FOR MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS. && MORRISON
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.